# SDR AALA201909309035

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 60,567 hours, 26,953 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 16189
- Condition: Unreliable
- Location: Nlg Steering
- Part time: 36,344 hours, 12,845 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AIRCRAFT PULLS TO THE LEFT ON TAXI AND TAKEOFF.  REQUIRES RIGHT TILLER AND RIGHT RUDDER. WITH RUDDER TRIM SET AT R 4.5 AIRCRAFT AXIS STRAIGHT. MAINTENANCE REMOVED AND REPLACED NOSE STEERING SERVO VALVE AND SERVO CONTROL UNIT AND BOTH 3GC AND 4GC NWS FEEDBACK SENSORS IAW AMM 32-51-51 AND AMM 32-51-19. OPS/TAXI CHECK GOOD. (SEE SDR # AALA201909309003, AALA201909309034)
